I have most of the side effects, but no sleep.
Trazodone is not putting me to sleep?
- 20 days ago by leslied67
- insomnia, sleep disorders, trazodone, major depressive disorder, side effect, sleep, sleep disorder
Added 20 days ago:
I am taking 50mg of Trazodone and still not sleeping. I have tremors from Depakote & Keppra and now they are really bad with this drug. Is this normal? Will it go away? I have trouble breathing after I take it as well. Does anyone have the same problem or know if the side effects of Trazodone will go away? I have sent an email to my doctor.
No responses have yet been posted. Add your response to this question.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2015 • 4 answers
Posted 7 Sep 2015 • 11 answers
Posted 8 Oct 2015 • 3 answers
Posted 16 Feb 2018 • 1 answer
Posted 26 Mar 2018 • 1 answer